# SDR UPS97824014

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 975400287
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORROSION OUT OF LIMITS ON FLOORBEAM SUPPORT UPPER SPLICE AT FS 280 RT.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SPLICE IAW SRM 53-2-0 AND 51-1-20D.
